×

Found 8,016 Documents (Results 1–100)

100
MathJax

Variational discretization approach applied to an optimal control problem with bounded measure controls. (English) Zbl 07516513

Herzog, Roland (ed.) et al., Optimization and control for partial differential equations. Uncertainty quantification, open and closed-loop control, and shape optimization. Berlin: De Gruyter. Radon Ser. Comput. Appl. Math. 29, 113-135 (2022).
MSC:  49M25 65K10
PDF BibTeX XML Cite
Full Text: DOI

Collocation-variational approaches to the solution to Volterra integral equations of the first kind. (English. Russian original) Zbl 07491038

Comput. Math. Math. Phys. 62, No. 1, 98-105 (2022); translation from Zh. Vychisl. Mat. Mat. Fiz. 62, No. 1, 105-112 (2022).
MSC:  65R20 45D05
PDF BibTeX XML Cite
Full Text: DOI

Multisymplectic variational integrators for fluid models with constraints. (English) Zbl 07495227

Nielsen, Frank (ed.) et al., Geometric science of information. 5th international conference, GSI 2021, Paris, France, July 21–23, 2021. Proceedings. Cham: Springer. Lect. Notes Comput. Sci. 12829, 283-291 (2021).
MSC:  76-XX
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software